Today, I will return to listing (from last week):
medicine: 20 mg. Aripiprazole in the mornings.
diet: four meals a day
weight: 146 lbs.
sleep: 8 hours
I am attempting to sleep 8 hours a night. And, this week, I succeeded!
My mood was okay.
I lost fifteen lbs. since marrying and since beginning this blog.
I gained 100 lbs. on Olanzapine, also known as Zyprexa. People have been known to gain up to 250 lbs. on Olanzapine (Zyprexa), though doctors will tell you that weight gain is not a side-effect.
A doctor actually told me that I suddenly gained weight after being forced on Olanzapine (Zyprexa) because I ate too much.
I told her, "No."
She would not allow me off of Olanzapine (Zyprexa), though. I had to get a new doctor to get off of Olanzapine (Zyprexa).
I was only allowed a new doctor when she moved to a new location in the state, in USSA.
Of course, one must eat too much to gain weight, but Olanzapine (Zyprexa) causes a person to want to eat extra food.
Weight gain is a side-effect. My metabolism slowed down. I wanted to eat a lot. I was very extremely tired on Olanzapine (Zyprexa), too.
I am attempting to lose the last 35 lbs. I gained on Olanzapine (Zyprexa).
I am walking almost every day. I am attempting to eat four meals a day.
I am prescribed to take a prescription pill, Aripiprazole, 20 mg., in the mornings.
Aripiprazole is a pretty new prescription pill. Thus, its long-term side-effects are undocumented. I began to be prescribed Aripiprazole in 2002 or 2003. Aripiprazole was heavily advertised on a television commercial as an anti-depressant.
The commercials were lovely, c/everyone happy in them. Aripiprazole is also called Abilify.
I was told by someone on Aripiprazole that it caused her to gain 20 lbs. I was told by someone else on Aripiprazole that it caused her to hallucinate a lot of cockroaches on the walls.
Living Rooms George Street Edinburgh - The Living Room Restaurant Reviews, Edinburgh, United Kingdom ...The Living Room Restaurant Reviews, Edinburgh, United KingdomFine Dining in George Street ...
4 years ago